# SDR VNAA2016092100038

- Difficulty date: September 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 34,284 hours, 25,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 549 IS CORRODED BETWEEN STRINGER 17L AND 18L.  MAINTENANCE REPLACED THE CORRODED FRAME SEGMENT IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
